# SDR DL76L030845

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 25,602 hours, 4,244 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF OVERHEAD AFT GALLEY LIGHT SHORTED, HAD AN AUDIBLE POP, PUFF OF SMOKE, AND SPARK FROM LIGHT.  REMOVED POWER FROM THAT AREA OF GALLEY.  NO FURTHER PROBLEMS.  INSPECTED LIGHT AT LT SIDE OF AFT GALLEY.  F/A REPORTED AREA.  LIGHT AND COFFEEMAKERS FUNCTION NORMAL.  FOUND NO SHORTED WIRES OR BURN MARKS OR SMELL.  OK FOR SERVICE.
